# SDR HALA0000128

- Difficulty date: April 22, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LAX - FLT 1 - UPON GEAR RETRACTION AFTER TAKEOFF, A STRONG VIBRATION WAS FELT.  GEAR WAS CYCLED, VIBRATION PERSISTED.  FURTHER INVESTIGATION FOUND FORWARD LEFT NLG DOOR STUCK IN THE OPEN POSITION.  INSPECTED NLG WHEEL WELL, FOUND NO DISCREPANCIES.  FOUND LT DOOR LINK INOPERATIVE.  REPLACED LEFT DOOR LINK PER MM 32-36-01.  CHECK NORMAL.  (M)
